# SDR QXEA9800694

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strut
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 THRUST STRUT IS DAMAGED APPROXIMATELY 10 AFT OF NACELLE TO STUB WING FEED THROUGH.  REPAIRED IAW FOKKER MM 54-40-03, PAGE 201 TO 203, AND HORIZON AIR EA 4-71-81.
